# SDR AWXA0001577

- Difficulty date: April 2, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 58,842 hours, 47,687 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 6553553152
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON L/E FAIRING FWD SEAL RETAINER AND RIB CHAFED BEYOND LIMITS.  FORMED, DRILLED AND INSTALLED REPAIR ANGLE IAW SRM 51-40-3 PG1-5 AND 51-30-2 PG 2 & 3.
